Università di Pisa
Sistema bibliotecario di ateneo

On the $\partial\overline{\partial}$ -Lemma and Bott-Chern cohomology

Angella, Daniele and Tomassini, Adriano (2013) On the $\partial\overline{\partial}$ -Lemma and Bott-Chern cohomology. Inventiones mathematicae, 192 (1). pp. 71-81. ISSN 0020-9910

Download (133Kb) | Preview
    [img] PDF
    Restricted to Registered users only

    Download (462Kb)


      On a compact complex manifold X, we prove a Frölicher-type inequality for Bott-Chern cohomology and we show that the equality holds if and only if X satisfies the ∂∂− -Lemma.

      Item Type: Article
      Subjects: Area01 - Scienze matematiche e informatiche > MAT/03 - Geometria
      Divisions: Dipartimenti (until 2012) > DIPARTIMENTO DI MATEMATICA "L. TONELLI"
      Depositing User: Dott. Daniele Angella
      Date Deposited: 08 Oct 2013 20:25
      Last Modified: 08 Oct 2013 20:25
      URI: http://eprints.adm.unipi.it/id/eprint/1612

      Repository staff only actions

      View Item